# SDR DALA2021080604495

- Difficulty date: April 14, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 101,127 hours, 14,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FAIL SAFE CHORD AT DRAIN HOLE BS 1562 BL 0 APPROX. WL 135 WHILE INVESTIGATION SHEAR TIE. HEAR TIE REPAIRED PER SRM 53-60-07. (LP 1781900)
